MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10600
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Death (1802); No Consequences Or Impact To Patient (2199); Obstruction/Occlusion (2422)
Date of Event 08/21/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The target lesion was located in the left anterior descending (lad) artery.Following pre-dilatation with a 3.00 x 12 apex balloon, a 3.00 x 8mm synergy ii drug-eluting stent was advanced but failed to cross the lesion and the lad went down.The patient was sent to operating room for surgery but before they could get the patient on bypass, he expired.
 
Additional Manufacturer Narrative
This event is a duplicate and has already been reported under emdr 2134265-2020-11969.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10544478
Report Number2134265-2020-11970
Device Sequence Number3135002
Product Code NIQ
UDI-Device Identifier08714729839996
UDI-Public08714729839996
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number10600
Device Catalogue Number10600
Device Lot Number0024977244
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;